Algebra. 2., Noncommutative rings identities /

Saved in:
Bibliographic Details
Other Authors: Kostrikin, A. I. (Editor)
Shafarevich, I. R. (Editor)
Format: Book
Language:English
Published: Berlin : Springer-Verlag, 1991
Series:Encyclopaedia of mathematical sciences ; vol. 18
ISBN:3-540-18177-6
Subjects:
Tags: Add Tag
No Tags, Be the first to tag this record!
Status Sublibrary Description Location LCC Callnumber Old Callnumber
Open stacks; for loan NTK collection 6th floor, shelf 6D/115 QA251 .4 .A44 1991 2 A 32582/2
Open stacks; for loan NTK collection 6th floor, shelf 6D/115 QA251 .4 .A44 1991 2 a A 32582/2 a